Banach Journal of Mathematical Analysis

Common fixed point theorems for contractive mappings satisfying $\Phi$-maps in G-metric spaces

Anchalee Kaewcharoen

Full-text: Open access

Abstract

We prove the existence of the unique common fixed point theorems of a pair of weakly compatible mappings satisfying $\Phi$-maps in $G$-metric spaces. These results generalize the well-known results in the literature.

Article information

Source
Banach J. Math. Anal., Volume 6, Number 1 (2012), 101-111.

Dates
First available in Project Euclid: 14 May 2012

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1337014668

Digital Object Identifier
doi:10.15352/bjma/1337014668

Mathematical Reviews number (MathSciNet)
MR2862546

Zentralblatt MATH identifier
1253.54042

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]
Secondary: 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc.

Keywords
Common fixed points G-metric spaces weakly compatible mappings

Citation

Kaewcharoen, Anchalee. Common fixed point theorems for contractive mappings satisfying $\Phi$-maps in G-metric spaces. Banach J. Math. Anal. 6 (2012), no. 1, 101--111. doi:10.15352/bjma/1337014668. https://projecteuclid.org/euclid.bjma/1337014668


Export citation